Ordered set of classes of compactifications

Ladislav Skula

Czechoslovak Mathematical Journal (1969)

  • Volume: 19, Issue: 1, page 42-59
  • ISSN: 0011-4642

How to cite

top

Skula, Ladislav. "Ordered set of classes of compactifications." Czechoslovak Mathematical Journal 19.1 (1969): 42-59. <http://eudml.org/doc/12450>.

@article{Skula1969,
author = {Skula, Ladislav},
journal = {Czechoslovak Mathematical Journal},
keywords = {topology},
language = {eng},
number = {1},
pages = {42-59},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Ordered set of classes of compactifications},
url = {http://eudml.org/doc/12450},
volume = {19},
year = {1969},
}

TY - JOUR
AU - Skula, Ladislav
TI - Ordered set of classes of compactifications
JO - Czechoslovak Mathematical Journal
PY - 1969
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 19
IS - 1
SP - 42
EP - 59
LA - eng
KW - topology
UR - http://eudml.org/doc/12450
ER -

References

top
  1. P. S. Alexandroff (П. C. Александров) P. Urysohn (П.С.Урысон), Memoire sur les espaces topologiques compacts, Verh. Kon. Akad. Wet. Amsterdam 14 (1929), 1. (1929) 
  2. E. Čech, 10.2307/1968839, Ann. of Math. 38 (1937), 823-844. (1937) MR1503374DOI10.2307/1968839
  3. E. Čech, Topologické prostory, Čas. pro pěst. mat. a fys. 66 (1937), D 225-D 264. (1937) 
  4. E. Čech, Topologické prostory, Nakladatelstvî Československé akademie věd, Praha 1959. (1959) MR0104205
  5. E. Čech, Topological spaces, Academia, Publishing House of the Czechoslovak Academy of Sciences, Prague 1966. (1966) MR0211373
  6. S. Fomin, 10.2307/1968976, Ann. of Math. 44 (1943), 471-480. (1943) Zbl0061.39601MR0008686DOI10.2307/1968976
  7. H.-J. Kowalsky, Topologische Räume, Birkhäuser Verlag Basel und Stuttgart, 1961. (1961) Zbl0093.36103MR0121768
  8. J. Schmidt, 10.1002/mana.19520070605, Math. Nachr. 7 (1952), 359-378. (1952) Zbl0047.05602MR0049975DOI10.1002/mana.19520070605
  9. L. Skula, System of layers of an ordered set, Czech. Math. Journal, in print. Zbl0176.28503
  10. M. H. Stone, 10.1090/S0002-9947-1937-1501905-7, Trans. AMS 41 (1937), 375-481. (1937) Zbl0017.13502MR1501905DOI10.1090/S0002-9947-1937-1501905-7
  11. A. Tychonoff (K. H. Тихонов), Über die topologische Erweiterung von Räumen, Math. Ann. 702 (1929), 544-561. (1929) 
  12. H. Wallman, Lattices and topological spaces, Ann. of Math. 42 (1941), 112-127. (1941) 

NotesEmbed ?

top

You must be logged in to post comments.